Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
5.5PED
Medical Device Problem Codes
Cut In Material (2454); Split (2537)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
05/08/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report where it was alleged that there was a breakage on pilot valve.There is no patient involved with this event.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX 32590
MDR Report Key
6679765
Report Number
2936999-2017-05301
Device Sequence Number
1601890
Product Code
JOH
UDI-Device Identifier
30884522026745
UDI-Public
30884522026745
Combination Product (Y/N)
N
Initial Reporter Country
BR
PMA/510(K) Number
K945513
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,health professional,u
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
06/02/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
03/29/2021
Device Model Number
5.5PED
Device Catalogue Number
5.5PED
Device Lot Number
16C0861JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/02/2017
Initial Report FDA Received Date
06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1